# SDR UALA2013010400051

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,722 hours, 14,119 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM QTY READS .81 ON ARRIVAL LHR.  HYDRAULIC LINE LEAKING IN AREA BELOW RIGHT INBD SPOILER ACTUATOR.  FOUND HYDRAULIC LINE WITH IMPACT DAMAGE.  SEE IPC REF 29-11-77-005 ITEM 560.  REPLACEMENT TUBE SECTION IAW AMM 20-10-09 REV 75 & GPM 1-0-13-006.  TUBE SECTION INSTALLED BMS 7-185 - 21-6-9 CRES STEEL.  SWAGE FITTINGS INSTALLED AT 2 LOCATIONS PER GPM 1-0-13-20.  LEAK CHECKS ACCOMPLISHED, ALL OPS NOW NORMAL.
